It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kathy on September 12, 2000 at 23:19:57:

In Reply to: Re: Topamax being used for Headaches posted by Pam on September 09, 2000 at 16:55:10:

: I too have migraines. I started on Topamax 3 days ago and after having a migraine for 3 weeks, it is finely wearing off. I have numbing and tingling in my hands and feet. I looking forward to the weight loss.

I have cronic daily headaches and started on Topamax the beginning of July, now I take 100mg at night. It really seem to help alot. There are longer stretches of time headache free and headache meds. are more effective in releaving the headaches completely and quickly. I have tried many many daily meds., but this one works very well....and I have dropped and unwanted 10lbs as a bonus! Give it a shot. I had no real side affects.


Follow Ups

All times are GMT -7. The time now is 12:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!